# SDR CA960212029

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- Engine: Ge CFM565A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Yellow Sys Hyd
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)DURING FLIGHT, YELLOW HYDRAULIC SYSTEM LOW PRESSURE INDICATION. AIRCRAFT RETURNED TO BASE FOR MAINTENANCE. INVESTIGATION REVEALED PRESSURE RELIEF VALVE LEAKING DUE TO DETERIORATION OF SEALS. HYDRAULIC SEALS REPLACED AND LEAK CHECKED CARRIED OUT IN ACCORDANCE WITH MM 05-51-11.
